# SDR ASOA2014091911287

- Difficulty date: August 28, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE LOWER WING PLANK DRAIN HOLE WS 85.50 HAS INDICATION NOTED AT AFT SIDE OF DRAIN HOLE APPROX .300, LONGERON 90 PERCENT FSH FAILED NDT INSPECTION.  COMPLETED WITH REO:601R-57-21-2227 P1.
